Periodic solutions of weakly nonlinear wave equations in unbounded intervals

Leopold Herrmann; Milan Štědrý

Czechoslovak Mathematical Journal (1978)

  • Volume: 28, Issue: 3, page 343-355
  • ISSN: 0011-4642

How to cite

top

Herrmann, Leopold, and Štědrý, Milan. "Periodic solutions of weakly nonlinear wave equations in unbounded intervals." Czechoslovak Mathematical Journal 28.3 (1978): 343-355. <http://eudml.org/doc/13068>.

@article{Herrmann1978,
author = {Herrmann, Leopold, Štědrý, Milan},
journal = {Czechoslovak Mathematical Journal},
keywords = {Timeperiodic Solutions; Nonlinear Wave Equations},
language = {eng},
number = {3},
pages = {343-355},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Periodic solutions of weakly nonlinear wave equations in unbounded intervals},
url = {http://eudml.org/doc/13068},
volume = {28},
year = {1978},
}

TY - JOUR
AU - Herrmann, Leopold
AU - Štědrý, Milan
TI - Periodic solutions of weakly nonlinear wave equations in unbounded intervals
JO - Czechoslovak Mathematical Journal
PY - 1978
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 28
IS - 3
SP - 343
EP - 355
LA - eng
KW - Timeperiodic Solutions; Nonlinear Wave Equations
UR - http://eudml.org/doc/13068
ER -

References

top
  1. J. K. Hale, 10.1007/BF00276781, Archive Rat. Mech. Anal 23 (1967), 380-398. (1967) Zbl0152.10002MR0206503DOI10.1007/BF00276781
  2. W. S. Hall, 10.1007/BF00281367, Archive Rat. Mech. Anal. 39 (1970), 294-322. (1970) Zbl0211.12704MR0274914DOI10.1007/BF00281367
  3. F. H. Rabinowitz, 10.1002/cpa.3160200105, Comm. Pure Appl. Math. 20 (1967), 145-206. (1967) Zbl0152.10003MR0206507DOI10.1002/cpa.3160200105
  4. O. Vejvoda, Periodic solutions of a linear and weakly nonlinear wave equation in one dimension, I, Czechoslovak Math. J. 14 (89) (1964), 341-382. (1964) Zbl0178.45302MR0174872
  5. O. Vejvoda, Periodic solutions of nonlinear partial differential equations of evolution, Equadiff II, Differential Equations and their Applications, Proceedings of the Conference, Bratislava 1966, published in Acta Facultatis Rerum Naturalium Universitatis Comenianae, Mathetica, 77 (1967), 293-300. (1966) Zbl0183.10401MR0249793

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.